# SDR AALA202407123198

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 66,469 hours, 27,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE DUE FOR MX. REMOVE AND REPLACED MEGAPHONE. PER AMM 25-64-00.
